Asymptotics of the maximal radius of an $L^r$-optimal sequence of quantizers

Abstract : Let $P$ be a probability distribution on $\mathbb{R}^d$ (equipped with an Euclidean norm $\vert\cdot\vert$). Let $ r> 0 $ and let $(\alpha_n)_{n \geq1}$ be an (asymptotically) $L^r(P)$-optimal sequence of $n$-quantizers. We investigate the asymptotic behavior of the maximal radius sequence induced by the sequence $(\alpha_n)_{n \geq1}$ defined for every $n \geq1$ by $\rho(\alpha_n) = \max\{\vert a \vert, a \in\alpha_n \}$. When $\card(\supp(P))$ is infinite, the maximal radius sequence goes to $\sup\{ \vert x \vert, x \in\operatorname{supp}(P) \}$ as $n$ goes to infinity. We then give the exact rate of convergence for two classes of distributions with unbounded support: distributions with hyper-exponential tails and distributions with polynomial tails. In the one-dimensional setting, a sharp rate and constant are provided for distributions with hyper-exponential tails.
Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (1), pp.360-389. <10.3150/10-BEJ333>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00285172
Contributeur : Abass Sagna <>
Soumis le : vendredi 16 mars 2012 - 22:48:01
Dernière modification le : mardi 11 octobre 2016 - 14:10:42
Document(s) archivé(s) le : lundi 18 juin 2012 - 17:01:42

Fichiers

bej333.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

INSMI | UPMC | PMA | USPC

Citation

Gilles Pagès, Abass Sagna. Asymptotics of the maximal radius of an $L^r$-optimal sequence of quantizers. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (1), pp.360-389. <10.3150/10-BEJ333>. <hal-00285172v2>

Partager

Métriques

Consultations de
la notice

228

Téléchargements du document

47